# SDR ASAA0640585

- Difficulty date: May 15, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 30,887 hours, 16,898 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2668653
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT OB TE DELAMINATED.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51 70 10.
